Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1961, Volume 6, Issue 2, Pages 228–231 (Mi tvp4771)  

Short Communications

Invariability of the Strong Markov Property in the Transformations of Dynkin

Leung Chi-son

Moscow

Abstract: E. B. Dynkin in [2] has defined a large class of transformations of Markov processes. He calls processes obtained by these transformations $\widetilde X$ and $(\alpha,\xi)$-subprocesses of the process $X$. In this paper we prove that if the process $X$ is a strong Markov process, then, with some conditions imposed on $\alpha$ and $\xi$, the $(\alpha,\xi)$-subprocess will also be a strong Markov process. One special case of a $(\alpha,\xi)$ subprocess has been examined earlier by E. B. Dynkin in his book [1]. He proved in particular that the strong Markov property does not change in the formation of subprocesses. We show that the method he used for the special case can be carried over to the general case.

Full text: PDF file (429 kB)

English version:
Theory of Probability and its Applications, 1961, 6:2, 209–211

Received: 12.04.1960

Citation: Leung Chi-son, “Invariability of the Strong Markov Property in the Transformations of Dynkin”, Teor. Veroyatnost. i Primenen., 6:2 (1961), 228–231; Theory Probab. Appl., 6:2 (1961), 209–211

Citation in format AMSBIB
\Bibitem{Leu61}
\by Leung~Chi-son
\paper Invariability of the Strong Markov Property in the Transformations of Dynkin
\jour Teor. Veroyatnost. i Primenen.
\yr 1961
\vol 6
\issue 2
\pages 228--231
\mathnet{http://mi.mathnet.ru/tvp4771}
\transl
\jour Theory Probab. Appl.
\yr 1961
\vol 6
\issue 2
\pages 209--211
\crossref{https://doi.org/10.1137/1106027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4771
  • http://mi.mathnet.ru/eng/tvp/v6/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:62
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021